Rational matrix functions associated with the Nevanlinna-Pick problem in the class <i>S</i> [<i>a, b</i>] and orthogonal on a compact interval

  • Yu. M. Dyukarev
  • I. Yu. Serikova


We consider the interpolation Nevanlinna-Pick problem with infinitely many interpolation nodes in the class S[a, b] and rational matrix functions associated with this problem and orthogonal on the segment [a, b]. We obtain a criterion of complete indeterminacy of the Nevanlinna-Pick problem in terms of orthogonal rational matrix functions.
How to Cite
Dyukarev, Y. M., and I. Y. Serikova. “Rational Matrix Functions Associated With the Nevanlinna-Pick Problem in the Class <i>S</i> [<i>a, b</I&gt;] and Orthogonal on a Compact Interval”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 6, June 2007, pp. 764–770, https://umj.imath.kiev.ua/index.php/umj/article/view/3343.
Research articles